Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Increased heart beat rate, not on any medication. Alternative treatment?

I am 22 Years of Age, Male, I had done 3 Ecg s 2 Shows Rapid Heart Beat With 130 BPM And One is Taken When I was Playing Badminton and my Heart Rate went to 150 BPM, I went to the ER And Get Check Doctor Wrote SINUS TACHYCARDIA WITH NO CAUSE FOUND But Showing Rapid Heart Beat Only, The Last One I had did in September 2012, Shows Normal ECG, With Normal Heart Beat 86 BPM, I am very thin, 47 KG Of Weight Only, But I can see my heart on the chest wall , beating and thumping, and I feel rapid heart beat many times, I have also the problem of Anxiety/Panic Attack, I am from Karachi Pakistan, Doctors Prescribed me Inderal 10 MG Beta Blocker for 2,3 Times A Day, But i Didn t Took it, Because I am too young to have a Medication for it and Once I took them I have to take it the Whole Life, How Can I Solve My Problem? And I want to be a Policeman, That s Why I need urgent help to get out of this Rapid Heart Rate Problem, Doctors Said to me, I am young, I don t have any problem, But i feel it everytime, Think About my Condition Every time, Please Give Me A Suitable Advice, Thanks
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello gombzi , i highly recommend you to follow your doctor's advice and take the medication as prescribed . If you take the medications correctly your heart rate would be in control and then you can pursue your dreams in life. Sometimes no identifiable causative factor is seen for sinus tachycardia , but if the rate is high like in your case medication is strictly advocated. There is no upper and lower age limits for medications there is just dosage limits as per your body habitus. Also it is pretty normal for a thin individual to notice his/her heart beat against his/skin. If you do not take your medications you will let your tachycardia to grow and i would not recommend that. Lastly please do get an echocardiography to rule out structural heart defects and an yearly electrocardiography or ECG just to know your base line heart rate on medication
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor